# SDR 20000515SH003

- Difficulty date: November 22, 1999
- Submitted: May 15, 2000
- Operation: General aviation
- Aircraft: HCBMO
- Make and model: Cessna TU206G
- Aircraft serial: U20605349
- Engine: Cont TSIO520M
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6467681A1
- Condition: Leaking
- Location: Driveshaft Seal
- Component: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DRIVEN FUEL PUMP WAS LEAKING FUEL FROM THE PUMP DRAIN LINE.  (X)
